JournalsrmiVol. 30, No. 4pp. 1397–1411

The geometry of the dyadic maximal operator

  • Eleftherios Nikolidakis

    University of Ioannina, Greece
The geometry of the dyadic maximal operator cover
Download PDF

Abstract

We prove a sharp integral inequality which connects the dyadic maximal operator with the Hardy operator. We also give some applications of this inequality.

Cite this article

Eleftherios Nikolidakis, The geometry of the dyadic maximal operator. Rev. Mat. Iberoam. 30 (2014), no. 4, pp. 1397–1411

DOI 10.4171/RMI/819